Thank you all, tangueros, artists and volunteers for your participation in Tangopostale 2019. 

See you next year for the 12th edition from Friday 26th of June to Sunday 5th of July 2020! 

 

28 june 2019 - 07 july 2019
  • STAGE  Saturday 29 June  10h30-16h00   Tango / Vals / Milonga

    Lieu : Salle Osète

    Teachers: Marcela Barrios and Pedro Ochoa. 3 workshops of 1 hour 30 minutes: tango / vals / milonga

    (+)
     
  • ALTERNATIF, STAGE  Saturday 29 June  12h15-13h45   Double role

    Lieu : Espace Allegria

    Teacher: Carmen Maria Hergos.

    Workshop organised by TNT Team and TangOdyssée.

    (+)
     
  • ALTERNATIF, STAGE  Saturday 29 June  14h00-18h15   Neotango

    Lieu : Espace Allegria

    Teachers: Charlotte Pédrant & Cédric Tellier. 6 breakaway lessons of 1 hour and 15 minutes, spread over 2 days.

    Workshop organised by the TNT Team et TangOdyssée

    (+)
     
  • ALTERNATIF, STAGE  Saturday 29 June  15h15-16h45   Resources / Alternative Milonga

    Lieu : Espace Allegria

    Teacher: Carmen Maria Hergos.

    Workshop organised by the TNT Team and TangOdyssée

    (+)
     
  • ALTERNATIF, STAGE  Saturday 29 June  18h30-21h30   Neotango initiation: double roles

    Lieu : Espace Allegria

    Teachers: Carmen Maria Hergos and Nathalie Mann.

    Workshop organised by the TNT Team et TangOdyssée, 2 indissociable workshops.

    (+)
     
  • STAGE  Sunday 30 June  10h45-17h15   SophroTango® for teachers

    Lieu : Maison du Tango (Tangueando Toulouse)

    Teacher: Nathalie Le Brun-Bailly. 3 indissociable workshops spread over the day.

    (+)
     
  • ALTERNATIF, STAGE  Sunday 30 June  12h15-13h45   Double role

    Lieu : Espace Allegria

    Teacher: Carmen Maria Hergos.

    Workshop organised by TNT Team and TangOdyssée.

    (+)
     
  • ALTERNATIF, STAGE  Sunday 30 June  14h00-18h15   Neotango

    Lieu : Espace Allegria

    Teachers: Charlotte Pédrant & Cédric Tellier. 6 breakaway lessons of 1 hour and 15 minutes, spread over 2 days.

    Workshop organised by the TNT Team et TangOdyssée

    (+)
     
  • ALTERNATIF, STAGE  Sunday 30 June  15h15-16h45   Resources / Alternative Milonga

    Lieu : Espace Allegria

    Teacher: Carmen Maria Hergos.

    Workshop organised by the TNT Team and TangOdyssée

    (+)
     
  • STAGE  Monday 1 July  09h30-16h30   Singing workshop : tango and folklore

    Lieu : Conservatoire à rayonnement régional (CRR)

    Teacher : Dany Dorf. 9h of workshop in 2 days.

    (+)
     
  • STAGE  Monday 1 July  09h30-16h45   Guitar workshop

    Lieu : Conservatoire à rayonnement régional (CRR)

    Teacher: Diego Trosman. 10 hours of indissociable workshops spread over two days.

    (+)
     
  • STAGE  Monday 1 July  10h30-16h00   Tango-contact

    Lieu : Salle Osète

    Teacher: Nathalie Mann. 3 workshops of 1h30.

     

    (+)
     
  • STAGE  Thursday 4 July  10h00-13h00   Drawing workshop

    Lieu : CMS (Communauté Municipale de Santé)

    Teachers: Jorge Gonzalez and Katia Klein. 9h of workshop spread over 3 days.

    (+)
     
  • STAGE  Thursday 4 July  10h30-16h00   TangoAnatomie

    Lieu : Salle Osète

    Teacher: Laure Fourest. 4h30 of indissociable workshops.

    (+)
     
  • ALTERNATIF, STAGE  Thursday 4 July  13h00-16h00   VJ workshop

    Lieu : Chapelle Saint-Michel

    Teacher: DJ-VJ Marie Aubinière. 2 indissociable workshops of 3 hours spread over 2 days.

    CANCELLED

    (+)
     
  • ALTERNATIF, STAGE  Thursday 4 July  16h30-19h30   DJ workshop

    Lieu : Chapelle Saint-Michel

    Teacher: Anna Neum. 2 indissociable workshops of 3h with DJ Anna Neum!

    You have a musical ear, and the desire to propose your musical universe to tango dancers? Discover during this course the basics of DJing with a DJ Neo tango of international renown.

     

    (+)
     
  • STAGE, By "Maestros"  Friday 5 July  11h00-17h30   Maestros: Sabrina y Rubén Veliz

    Lieu : Maison du Tango (Tangueando Toulouse)

    Workshops organised by Tangueando association.

    (+)
     
  • STAGE  Friday 5 July  12h30-16h00   Folklore

    Lieu : Salle Osète

    Teacher: Rodrigo Peña.

    (+)
     
  • ALTERNATIF, STAGE  Friday 5 July  13h00-16h00   VJ workshop

    Lieu : Chapelle Saint-Michel

    Teacher: DJ-VJ Marie Aubinière. 2 indissociable workshops of 3 hours spread over 2 days.

    CANCELLED

    (+)
     
  • ALTERNATIF, STAGE  Friday 5 July  16h30-19h30   DJ workshop

    Lieu : Chapelle Saint-Michel

    Teacher: Anna Neum. 2 indissociable workshops of 3h with DJ Anna Neum!

    You have a musical ear, and the desire to propose your musical universe to tango dancers? Discover during this course the basics of DJing with a DJ Neo tango of international renown.

     

    (+)
     



En poursuivant votre navigation sur le site tangopostale.com, vous acceptez l'utilisation de cookies.
En dehors d'un message de votre part ou d'une inscription à la newsletter, aucune information personnelle n'est recueillie.